# SDR USAA060609

- Difficulty date: April 24, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 692471
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CORRODED BS 312-344 LBL 62.5 UNDER ENTRY DOOR SILL PLATE.  REMOVED CORRODED ANGLE AND INSTALLED NEW ANGLE IAW SRM 53-10-15, 53-10-02 LEVEL 1 C53-107-01, DEFECT SIZE: .50" BY .50".
